# SDR 95ZZZX926

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6106X
- Make and model: Gulstm 500B
- Aircraft serial: 94128
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N4
- Condition: Cracked
- Location: Blade Butt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE CRACKED.  SUBMITTER STATED AD 68-19-04 SHOULD APPLY TO THESE BLADES ALSO.
